A 72-year-old woman presents to the emergency department after a fall from which she sustained a hip fracture. She reports poor intake of food and fluids over the past several days. Past medical history is significant for hypertension, chronic kidney disease, and diabetes mellitus type II. Her medications include glipizide, ramipril, spironolactone and meloxicam. Her electrocardiogram tracing is presented below. Which of her medications is least likely to have contributed to this abnormality?

The electrocardiogram tracing shown is consistent with hyperkalemia. One of the earliest manifestations of hyperkalemia is the appearance of narrow, peaked T waves. There is also a high degree of correlation between the degree of hyperkalemia (especially when serum potassium is greater than 6.7 mEq/L) and the duration of the QRS complex.

This patient has significant comorbidities and is taking several mediations that can increase the...

You do not currently have access to this content.